# SDR QXEA200602696

- Difficulty date: September 27, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 19,420 hours, 28,048 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - NR 2 NACELLE TOP STRUCTURE INBOARD AND OUTBOARD FILLET PANELS BETWEEN XN110 AND XN127 HAS 7 LOOSE RIVETS.  REPAIRED IAW SRM 51-40-00.
